Causes Of Redness On The Palms And Feet To Peel And Itch?

Illustration of Causes Of Redness On The Palms And Feet To Peel And Itch?
Illustration: Causes Of Redness On The Palms And Feet To Peel And Itch? images-prod.healthline.com

I want to ask, my feet and soles appear reddish and marked with peeling skin, and marked with itching and marked with bumps on my body and my feet, the emergence of this disease has been a month, I now work abroad but I don’t know what the cause is please help with the explanation .. people say the water here is not clean so it’s like that

1 Answer:

Hi Huangwang,

Redness that occurs on the palms and legs, which is also accompanied by bumps bumps on the body, can be caused by:

Allergy Irritation Very dry skin, usually due to very cold air. Psoriasis, eczema, dermatitis Your condition above has many possible causes, direct examination and additional examination will be needed to determine the diagnosis.

Our suggestion:

Make sure you maintain your skin's moisture. Use a skin moisturizer, especially if you are in a cold air place. Note whether the symptoms appear specifically in certain conditions, for example: after eating, or after bathing, to determine possible causes of allergies, irritations. Avoid scratching Keep your body's skin clean. Hopefully it can help.

: by

Related Question

Disturbed Balance, Body Weakness, Easily Tired After An Accident And Head Collision?

Disturbed Balance, Body Weakness, Easily Tired After An Accident And Head Collision?

(1 year ago)

Hello doctor … r n r nMy mother has an accident. At that time the montor drove fast at night “arrived ” there was an invisible damaged road … and fell tumbl...

(1 year ago)

...

Does Eye Medication Affect The Appearance Of Red Spots On The Baby’s Chest And Back?

Does Eye Medication Affect The Appearance Of Red Spots On The Baby’s Chest And Back?

(1 year ago)

Afternoon … a few days yesterday, my 9-month-old child, an eye ache, then I brought it to the Clinic, finally he was given the drug NAME alletrol compositum … after usi...

Leave a Reply

Your email address will not be published. Required fields are marked *